Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a theorem due to Bromwich


Author: H. L. Garabedian
Journal: Bull. Amer. Math. Soc. 38 (1932), 541-545
DOI: https://doi.org/10.1090/S0002-9904-1932-05445-3
Errata: Bull. Amer. Math. Soc., Volume 38, Number 12 (1932), 935--935
MathSciNet review: 1562455
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05445-3